ANZIAM  J.  45 (2004), 327-332
Some remarks on a Neumann boundary value problem arising in fluid dynamics

Pedro J. Torres
  Dep. de Matemática Aplicada
  Universidad de Granada
  18071 Granada

It is proved that the Neumann boundary value problem, which Mays and Norbury have recently connected with a certain fluid dynamics equation, has a positive solution for any positive value of a particular parameter. Uniform bounds for the solutions and symmetry on a given range of the parameter are also introduced. The proofs include Krasnoselskii's classical fixed-point theorem on cones of a Banach space and basic comparison techniques.
Download the article in PDF format (size 49 Kb)

TeXAdel Scientific Publishing ©  Australian MS